# SDR DL757100160

- Difficulty date: November 5, 2009
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N616DL
- Make and model: Boeing 757232
- Aircraft serial: 22823
- Aircraft time: 75,584 hours, 37,325 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 5 SLAT T/E UPPER SKIN SURFACE HAS MULTIPLE DENTS, HAIL DAMAGE, LOWER SURFACE HAS 1 EA DENT/REPAIRED AT SAA SAT ON N/R CARD 140591.
